# SDR DHL2002747010

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING GROUND FAULT SYSTEM LIGHT ILLUMINATED.   DEFERRED PER MEL 26-9, CONTROL 11203, PLACARD INSTALLED.
